# SDR MZZA95027

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 65404676
- Condition: Dirty
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 932 - GUM - ON FINAL, GEAR HANDLE DOWN, NOSE GEAR DID NOT EXTEND.  NOSE GEAR DOORS DID NOT OPEN.  UNSAFE GEAR LIGHT NOSE, DID NOT HAVE ANNUNCIATOR NOSE GEAR LIGHT.  RECYCLE GEAR, OPERATED NORMALLY.  MAINTENANCE FOUND LEFT AND RT NOSE GEAR DOOR FORWARD FAIRING DOOR SEALS COATED WITH TAR, WHICH CAUSING DOOR TO STICK.  ALSO, FOUND SEVERAL GREASE FITTINGS DRY.  CLEANED DOOR AREA AND LUBED NOSE LANDING GEAR AND DOOR PER MM 12-21.  PRECAUTION REPLACED NOSE GEAR LOCK ACTUATOR.
